# SDR SWIA201743310

- Difficulty date: April 29, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 33,052 hours, 28,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END FITTING BETWEEN BS 605 TO 621, LBL 9.  REPAIRED THE AREA OF THE FLOOR SUPPORT FITTING IAW REO.
